• Users Online: 194
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 
CASE REPORT
Year : 2018  |  Volume : 20  |  Issue : 2  |  Page : 159-161

Postoperative visual disturbance: “A peril related to glycine toxicity”


Department of Anaesthesia and Critical Care, Command Hospital (Southern Command), Pune, Maharashtra, India

Correspondence Address:
Lt Col Saurabh Sud
Department of Anaesthesia and Critical Care, Command Hospital (Southern Command), Pune - 411 040, Maharashtra
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/jmms.jmms_24_18

Rights and Permissions

Hysteroscopic gynecological surgeries are now commonly employed in the clinical practice. It has the potential to increase morbidity due to the complication resulting from perforation of the uterus, air/gas embolism, and fluid with electrolyte imbalance. Glycine 1.5%, as an irrigating fluid, is being commonly used and on increased systemic absorption can lead to a wide array of complications. We present a case of transient visual loss after increased absorption of the irrigating fluid, thereby highlighting the factors governing in its genesis and prevention.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed95    
    Printed5    
    Emailed0    
    PDF Downloaded18    
    Comments [Add]    

Recommend this journal